# SDR FDEA201708152224

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,000 hours, 36,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Binding
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 ARMING LEVER VERY DIFFICULT TO MOVE,  FEELS LIKE CABLE IS STRETCHING RATHER THAN PARTS ARE MOVING.
